Wisconsin, 2006

Hail and Damaging Winds in Wisconsin, August 24, 2006

August 24, 2006 · NWS MPX · 17 events in 5 counties and zones

14 hail, 3 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
$1.5 million
Events
17

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 24, 3:33 AM CST, 11 hours 2 minutes earlier.

Area forecast discussion, Aug 24, 3:33 AM CST, 11 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
433 AM CDT THU AUG 24 2006

.DISCUSSION...
COMPLEX FORECAST IN THE IMMEDIATE SHORT TERM WITH APPROACHING SFC
LOW PRESSURE CIRCULATION...WARM FRONTAL BOUNDARY CURRENTLY ACROSS
THE SOUTHERN CWA...AND APPROACHING SHORT WAVE TROUGHS. WEST TO EAST
FRONTAL BOUNDARY CURRENTLY PARKED ACROSS FAR SOUTHERN MINNESOTA AND
ARCING DOWN THROUGH SOUTH CENTRAL WISCONSIN. SFC CIRCULATION
OBSERVED ACROSS SOUTHEAST SOUTH DAKOTA WITH COLD FRONT EXTENDING
SOUTHWEST INTO NORTHWEST NEBRASKA AND MAKING SLOW EAST TO SLIGHTLY
ENE PROGRESS. WATER VAPOR IMAGERY SHOWS MAIN UPPER TROF ACROSS WRN
MT/CENT ID WITH EVIDENCE OF ANOTHER SW TROF OUT AHEAD OF THAT ACROSS
ERN MT AND WORKING INTO WRN ND.

BULK OF THE CWA WILL BE ON THE NORTH SIDE OF QUASI STATIONARY WEST
TO EAST FRONTAL BOUNDARY THROUGH MOST OF THE DAY. CAPPING WILL BE
WEAKER IN THIS REGION AND INSTABILITY GROWS TO BETWEEN 1000 AND 2000
J/KG BY LATE AFTERNOON WITH STRONG 0-6KM SHEAR ON THE ORDER OF 50-60
KTS AS LOW LEVEL WIND FIELD RAPIDLY INTENSIFIES AHEAD OF APPROACHING
SHORT WAVES. THIS REGION ALSO TO BE INFLUENCED BY RIGHT ENTRANCE OF
DEPARTING UPPER JET AND LEFT EXIT OF ADVANCING UPPER JET FROM SOUTH
DAKOTA...COMBINED WITH ENERGY PROVIDED BY AFOREMENTIONED LEAD SW
TROF...BOTH OF WHICH WILL AID OVERCOMING INHIBITION. STORMS THAT
DEVELOP IN THIS AREA WILL BE CAPABLE OF LARGE HAIL WITH STEEP LAPSE
RATES AND VERY STRONG DEEP LAYER SHEAR TO SUPPORT ROTATING UPDRAFTS.
TORNADOES WILL BE A SECONDARY THREAT WITH ANY STORMS THAT CAN BECOME
SUPERCELLULAR AND BE ROOTED IN THE BOUNDARY LAYER IN CLOSE PROXIMITY
TO BOUNDARY...WHICH WILL REMAIN ACROSS THE SOUTHERN CWA BEFORE
ADVANCING NORTHWARD TOWARDS THE CENTRAL CWA THIS EVENING AS SFC
LOW ENTERS MINNESOTA. THE BEST LOCATION FOR TORNADO POTENTIAL
THIS AFTERNOON AND THIS EVENING WILL BE ALONG AND JUST NORTH OF
THIS FRONT. ORGANIZATION INTO AN MCS EXPECTED AS LLJ INCREASES TO 45
KTS AND CONVERGENCE MAXIMIZES OVER SOUTHEAST MN AND WEST CENT WI
OVERNIGHT. PWATS INCREASE TO AROUND 1.75 INCHES INDICATING
POTENTIAL FOR HEAVY RAIN ALONG THE WEST TO EAST BOUNDARY WITH A
SHIFT EASTWARD AS THE SFC LOW COMES ACROSS.

SFC LOW/COLD FRONT EXPECTED TO BE THE FOCUS FOR SFC BASED CONVECTION
TO THE SOUTHWEST LATE THIS AFTERNOON AND EARLY THIS EVENING...AND
ENTERS THE SW CWA AROUND/AFTER 00Z. INSTABILITY WILL BE GREATER
SOUTH OF QUASI STATIONARY BOUNDARY ALREADY IN PLACE WITH 2000 TO
3000 J/KG EXPECTED WITH 50-60 KTS OF SHEAR SHEAR IN THIS AREA AS WELL.
CAP WILL BE STRONGER IN THE SW CWA...BUT EDGE OF WARMEST MID LEVEL
TEMPS WILL BE NEAR THE SW BORDER. APPROACHING LEAD SHORT WAVE MAY BE
ABLE TO ACT ENOUGH TO WEAKEN THE CAP OUT AHEAD OF THE COLD FRONT AND
KICK OFF STORMS WELL OUT IN ADVANCE THIS AFTERNOON. THIS WILL NEED TO BE
MONITORED THROUGH THE DAY. BULK OF THE WARM SECTOR ACTIVITY IS
EXPECTED TO BE ALONG THE FRONT COINCIDENT WITH MAIN TRAILING
SHORTWAVE ALOFT. ENVIRONMENT FAVORABLE FOR SUPERCELLS...ESPECIALLY
IF STORMS CAN FORM IN AREA OF A WEAKENED CAP OUT AHEAD OF THE
FRONT. LINEAR FORCING ASSOCIATED WITH THE COLD FRONT WILL BE QUITE
STRONG AND SHOULD ALLOW QUICK TRANSITION TO MORE OF A LINEAR
CONVECTIVE MODE IMMEDIATELY ALONG AND JUST AHEAD OF THE FRONT.
LARGE HAIL AND TORNADOES WILL BE POSSIBLE IN THIS AREA AS WELL BUT
CONVECTIVE COVERAGE EXPECTED TO BE MORE LIMITED GIVEN CAPPING.
SYSTEM DEPARTS THE CWA BY MIDDAY FRIDAY WITH HIGH PRESSURE FILLING
ITS PLACE.

SFC LOW PLACEMENT FAIRLY DIFFERENT BETWEEN NAM-WRF...GFS...AND UKMET
BY 12Z SATURDAY...BUT EACH ONE DOES INDICATE THAT SATURDAY SHOULD
REMAIN DRY...WITH ADDED CONFIDENCE OVER PREVIOUS RUNS. SFC FRONTAL
BOUNDARY IS WELL TO THE EAST AND SOUTH WITH RIDGING ACROSS THE LOCAL
AREA. BY SATURDAY EVENING UKMET AND NAM-WRF QUITE SIMILAR WITH SFC
FRONTAL BOUNDARY ACROSS KANSAS AND EXTENDING NORTHEASTWARD THROUGH
SOUTHEAST IOWA/NORTHEAST MISSOURI BORDER. EACH ALSO FIRES A LARGE
AMOUNT OF CONVECTION ON THE COOL SIDE OF THE BOUNDARY ACROSS IOWA
SATURDAY NIGHT. SFC LOW REMAINS OVER OKLAHOMA BEFORE RUNNING
NORTHEAST ALONG THE BOUNDARY SUNDAY AND ON INTO MONDAY. THIS
SOLUTION MUCH SLOWER THAN PREVIOUS RUNS WHICH HAD SUGGESTED CHANCES
FOR SOME RAIN ACROSS THE SOUTHERN CWA. ANTICIPATE SFC ANTICYCLONIC
FLOW REMAINING OVER THE LOCAL AREA KEEPING THE FORECAST DRY...BUT
WILL NEED TO KEEP AN EYE ON TIMING AND TRACK OF LOW BOUNDARY POSITION FOR
POSSIBLE ADDITION OF POPS LATER IN THE WEEKEND AND EARLY NEXT WEEK.

LONGER TERM...SUNDAY THROUGH THURSDAY

A WEAK UPPER TROUGH IS FORECAST TO TRAIPSE ACROSS THE UPPER MIDWEST
ON SUNDAY INTO MONDAY. HOWEVER...EASTERLY LOW LEVEL TRAJECTORIES AND
ATTENDANT LACK OF MOISTURE WILL KEEP POPS BELOW 20 PERCENT.
OTHERWISE...MID LEVEL RIDGING IS FORECAST TO BUILD EAST INTO THE
CENTRAL CONUS DURING THE EXTENDED PERIOD. THIS WILL YIELD A
CONTINUED DRY FORECAST...WITH NEAR TO SLIGHTLY ABOVE NORMAL
TEMPERATURES EXPECTED THROUGH THE END OF THE MONTH.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MDB/LS
Hazardous weather outlook, Aug 24, 4:34 AM CST, 10 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
534 AM CDT THU AUG 24 2006

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
251045-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
534 AM CDT THU AUG 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

THERE IS MODERATE RISK OF SEVERE WEATHER ACROSS WEST CENTRAL AND
SOUTHERN MINNESOTA AND FAR WEST CENTRAL WISCONSIN. THERE IS A
SLIGHT RISK OF SEVERE WEATHER ACROSS THE REST OF THE OUTLOOK AREA.

SEVERAL WEATHER FEATURES WILL BRING POTENTIAL FOR SIGNIFICANT
SEVERE WEATHER DEVELOPMENT TODAY AND TONIGHT. THE FIRST FOCUS FOR
THUNDERSTORMS WILL BE A NEARLY STATIONARY WARM FRONTAL BOUNDARY
POSITIONED ACROSS FAR SOUTHERN MINNESOTA AND WEST CENTRAL
WISCONSIN THROUGH THE AFTERNOON. THE ATMOSPHERE TO THE NORTH OF
THIS BOUNDARY WILL BECOME UNSTABLE AS TEMPERATURES WARM UP AND
MOISTURE INCREASES. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG
AND NORTH OF THIS BOUNDARY. STRONG VERTICAL WIND SHEAR AND
MODERATE INSTABILITY WILL ALLOW THESE STORMS TO POTENTIALLY BECOME
SEVERE...WITH LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
POSSIBLE. THE GREATEST RISK FOR TORNADOES WILL BE ALONG AND JUST
NORTH OF THE FRONT...OR SOUTHWEST OF AN ALEXANDRIA TO ST. CLOUD
MINNESOTA TO NEW RICHMOND TO MENOMONIE WISCONSIN LINE. THE FRONT
WILL BEGIN TO MOVE NORTH AND EAST TOWARDS SOUTH CENTRAL MINNESOTA
AND FAR WEST CENTRAL WISCONSIN THIS EVENING. STORMS THAT DEVELOP
ALONG THIS FRONT WILL LIKELY EXPAND INTO A LARGE THUNDERSTORM
COMPLEX LATE THIS EVENING BRINGING HEAVY RAIN WITH IT.

A SECOND AREA OF THUNDERSTORMS WILL BE ASSOCIATED WITH A SURFACE
LOW PRESSURE SYSTEM AND COLD FRONT MOVING EAST OUT OF SOUTH
DAKOTA. THUNDERSTORM ACTIVITY WILL LIKELY BE CONFINED TO THE
IMMEDIATE LOCATION OF THE COLD FRONT WHICH WILL ENTER SOUTHWEST
MINNESOTA THIS EVENING. SOME ISOLATED THUNDERSTORMS MAY DEVELOP
WELL AHEAD OF THE FRONT ACROSS EXTREME SOUTHERN MINNESOTA AND
SOUTH OF THE NEARLY STATIONARY WARM FRONT. ALL OF THESE
THUNDERSTORMS WILL HAVE THE POTENTIAL TO BECOME SEVERE WITH LARGE
HAIL AND DAMAGING WINDS...ALONG WITH ISOLATED TORNADOES. THIS
ACTIVITY WILL MOVE EASTWARD LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SHOWERS AND THUNDERSTORMS MAY LINGER INTO THE EARLY AFTERNOON HOURS
FRIDAY IN WEST CENTRAL WISCONSIN...BUT THEY ARE EXPECTED TO REMAIN
BELOW SEVERE LEVELS AT THIS TIME. NO HAZARDOUS WEATHER IS EXPECTED
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON
AND TONIGHT.

MDB

In the hours before

Special weather statement, Aug 24, 1:10 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
210 PM CDT THU AUG 24 2006

MNZ042-043-049-050-242000-
BENTON-MORRISON-STEARNS-TODD-
210 PM CDT THU AUG 24 2006

...SIGNIFICANT WEATHER ALERT FOR TODD...MORRISON...BENTON AND STEARNS
COUNTIES UNTIL 300 PM CDT...

AT 207 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES SOUTHEAST
OF LONG PRAIRIE TO 11 MILES SOUTHWEST OF ST CLOUD...AND MOVING EAST
AT 35 MPH.

ONE HALF INCH HAIL IS EXPECTED WITH THESE STORMS.

PEOPLE IN BENTON...NORTHEASTERN STEARNS...SOUTHEASTERN TODD AND
SOUTHERN MORRISON COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

KAT
Local storm report, Aug 24, 1:30 PM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
230 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     HAIL             APPLE VALLEY            44.75N 93.20W
08/24/2006  M1.00 INCH       DAKOTA             MN   TRAINED SPOTTER

            OBSERVED AT INTERSECTION OF CR-42 AND CEDAR. SOME MINOR
            DAMAGE TO VEHICLES AND SIGNS.

&&

BVS
Local storm report, Aug 24, 1:32 PM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
232 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             MONTICELLO              45.30N 93.80W
08/24/2006  E1.00 INCH       WRIGHT             MN   TRAINED SPOTTER

&&

BVS
Local storm report, Aug 24, 2:16 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
316 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     HAIL             2 E MAPLEWOOD           44.99N 92.98W
08/24/2006  E0.75 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

BVS
Local storm report, Aug 24, 2:18 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     HAIL             LAKE ELMO               45.00N 92.91W
08/24/2006  E0.75 INCH       WASHINGTON         MN   TRAINED SPOTTER

&&

LRS
Local storm report, Aug 24, 2:32 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
332 PM CDT THU AUG 24 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     HAIL             ST FRANCIS              45.44N 93.31W
08/24/2006  E0.75 INCH       ISANTI             MN   TRAINED SPOTTER

            NEAR HWY 47 AND 28

&&

BVS

The radar

The Minneapolis radar (KMPX), 64 km away, was scanning. The volume nearest the first event began at 20:36 UTC.

Open the radar archive at this moment

Event by event

14 hail, 3 thunderstorm wind. Local standard time, as filed.

Hail, St. Croix

When
August 24, 2:35 PM CST
Where
St. Croix County, Hudson
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.967, -92.767

Hail, St. Croix

When
August 24, 2:45 PM CST to 2:46 PM CST
Where
St. Croix County, 1 mi S of Roberts
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.967, -92.567

Hail, St. Croix

When
August 24, 2:46 PM CST to 2:47 PM CST
Where
St. Croix County, 3 mi N of Roberts
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
45.033, -92.567

Hail, Pierce

When
August 24, 3:20 PM CST to 3:25 PM CST
Where
Pierce County, 4 mi S of Elmwood
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.733, -92.150

Hail, Pierce

When
August 24, 3:25 PM CST to 3:26 PM CST
Where
Pierce County, Elmwood
Measured
2.5 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.783, -92.150

Hail broke windows, punched holes in vinyl siding, damaged vehicles. Significant crop damage.

Hail, Dunn

When
August 24, 3:44 PM CST to 3:45 PM CST
Where
Dunn County, Downsville
Measured
0.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.767, -91.933

Hail, Dunn

When
August 24, 3:50 PM CST to 3:51 PM CST
Where
Dunn County, 12 mi SSE of Menomonie
Measured
1.1 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.717, -91.817

Hail, St. Croix

When
August 24, 3:56 PM CST
Where
St. Croix County, 1 mi E of Roberts
Measured
1.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.983, -92.550

Thunderstorm Wind, Pierce

When
August 24, 4:00 PM CST to 4:35 PM CST
Where
Pierce County, River Falls
Measured
60 kt (69 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
44.850, -92.633

Numerous trees down.

Hail, Dunn

When
August 24, 4:00 PM CST to 4:05 PM CST
Where
Dunn County, Rock Falls
Measured
1.75 in hail
Reported by
NEWSPAPER
Coordinates
44.717, -91.683

Hail damaged vehicles.

Hail, Pepin

When
August 24, 4:05 PM CST to 4:20 PM CST
Where
Pepin County, 15 mi E of Durand
Measured
1.5 in hail
Crop damage
$1.5 million
Reported by
NEWSPAPER
Coordinates
44.633, -91.667

About 7000 acres of corn and beans were severely damaged across central and eastern Pepin County.

Hail, Eau Claire

When
August 24, 4:10 PM CST
Where
Eau Claire County, 10 mi SSW of Eau Claire
Measured
1.5 in hail
Reported by
EMERGENCY MANAGER
Coordinates
44.683, -91.567

Hail, Pierce

When
August 24, 4:18 PM CST
Where
Pierce County, 3 mi SW of Spring Valley
Measured
2.75 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.817, -92.300

Hail, Dunn

When
August 24, 4:40 PM CST to 5:00 PM CST
Where
Dunn County, 6 mi NW of Eau Galle
Measured
2.75 in hail
Reported by
NEWSPAPER
Coordinates
44.767, -92.100

Hail broke windows, damaged roofs, punched holes in siding, and destroyed crops. Some vehicles were totaled.

Hail, Pepin

When
August 24, 4:50 PM CST
Where
Pepin County, Durand
Measured
1.5 in hail
Reported by
TRAINED SPOTTER
Coordinates
44.633, -91.967

Hail broke windows, and damaged houses and vehicles.

Thunderstorm Wind, Pepin

When
August 24, 4:50 PM CST
Where
Pepin County, Durand
Measured
52 kt (60 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
44.633, -91.967

Few trees down.

Thunderstorm Wind, St. Croix

When
August 24, 6:36 PM CST
Where
St. Croix County, New Richmond Arpt
Measured
51 kt (59 mph) measured gust
Reported by
AWOS,ASOS,MESONET,ETC
Coordinates
45.150, -92.533

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2006Every state in 2006This day in weather historyWarnings in Wisconsin, August 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5532343, 5532344, 5532345, 5532411, 5532412, 5532413, 5532414, 5532418, 5532420, 5532422, 5532423, 5532424, 5532419, 5532421, 5532415, 5532416, 5532417.